Science in China Series A: Mathematics

, Volume 51, Issue 7, pp 1203–1214

Pseudo almost periodic solutions to parabolic boundary value inverse problems


DOI: 10.1007/s11425-008-0006-2

Cite this article as:
Zhang, C. & Yang, F. Sci. China Ser. A-Math. (2008) 51: 1203. doi:10.1007/s11425-008-0006-2


We first define the pseudo almost periodic functions in a more general setting. Then we show the existence, uniqueness and stability of pseudo almost periodic solutions of parabolic inverse problems for a type of boundary value problems.


pseudo almost periodic functioninverse problemparabolic equationboundary value problem



Copyright information

© Science in China Press and Springer-Verlag GmbH 2008

Authors and Affiliations

  1. 1.Department of MathematicsHarbin Institute of TechnologyHarbinChina